# SDR MASA2009071000207

- Difficulty date: July 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 16,942 hours, 11,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7117 ATL TO ORD.  FLIGHT CREW REPORTED A FOUL SMELL FROM ACM.  CONTRACT MX PERFORMED AIR CONDITIONING SYSTEM OPS CHECKS W/ ENGINES AND APU.  NO SMELL NOTED.
